Pains in my shins??

I was violently sick on MTX so they changed me to injections. They were in my tummy and seemed okay for a while, unfortunately I began vomiting with this also so had to be taken off that. I continue with hydroxychloroquine but have simponi injections every month (tried a different one but it wasn't as successful!) Recently had the injection increased to 100mg per month. The only difference I have noticed is that my hair is falling out in handfuls again!

Feeling a little jaded at the minute. Tired of being awake at night with pain (regardless of sleeping tablets) and the constant pain during the day. My hands are particularly bad, especially my thumbs from the wrist to the tip but my recent 'toothache' is my shins. Feels like 'growing pains' but its gnawing all the time. That with the hips and shoulders...just shoot me!!

I'm working full time as a primary school teacher. I don't have to do yard duty and I have a lift key to save the stairs...but other than that... Keep smiling everyone, others have it harder xx

1 Reply

oldestnewest
  • I have similar and am on my feet for long periods. I think you might be experiencing shin splints. I have been recommended to use ice packs, stretching excercises and am contemplating a visit to a podiatrist.

You may also like...